# SDR SWAA2020102926546

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 55,872 hours, 32,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING EMERGENCY EXIT LIGHT LENS BROKEN.  R & R LT WING EMERGENCY EXIT LENS, IAW AMM 33-51-11.
